MathSciNet Relay Station
MathSciNet bibliographic data
MR980593 (90a:46014) 46A45 (32A15)
Aytuna, A.; Krone, J.; Terzioğlu, T. Complemented infinite type power series subspaces of nuclear Fréchet spaces. Math. Ann. 283 (1989), no. 2, 193–202.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement